Forum:

Results 1 to 6 of 6

Thread: Loestrin 24 Fe - crying, anxiety, disaster!

  1. #1
    Junior Member Array
    Join Date
    May 2011
    Posts
    1

    Default Loestrin 24 Fe - crying, anxiety, disaster!


    Hey all, so I've been taking Loestrin 24 Fe for about 2 weeks now. I'm 24 years old and this is my first try at hormonal birth control. I haven't had any physical side effects, but my emotions are OUT OF CONTROL. I feel anxious all the time and I cry about nothing! I understand that they say to wait for a little while and see if you adjust but I'm not sure I can handle this. I'm usually a VERY happy person. I'm feeling like a disaster now!

    I guess my question is, has this ever happened to anyone and gone away? And if I can't handle it, is it okay to just stop taking it or do I need to finish the pack?

    Please help, guys!

  2. #2
    WH Head Moderator Array WildChild's Avatar
    Join Date
    Sep 2008
    Location
    Western USA
    Posts
    14,509
    Blog Entries
    6

    Default

    This sounds simply miserable.
    Have you talked to your doctor or nurse practitioner about this?

    I was put on a HRT for non stop bleeding a couple years ago and had a similar response. I called the doctor after a couple of days and told her this wasn't going to fly and we had to find some other solution. I wasn't seeking a conception control but there are many options, I think it would be a good idea to look at other things you could use.
    We can only learn to love by loving. - Iris Mudoch, British writer

  3. #3
    Junior Member Array
    Join Date
    Jan 2009
    Posts
    9

    Default

    Ever since my first period, mine have been ridiculously irregular. I'd go six months without one and when I finally started, it was very heavy and painful. I'm 23 and decided to try a birth control pill as a method to regulate my periods. I started taking Loestrin 24 Fe back in October and (with the exception of January and April) I've had two periods a month. That being said, the two months I only had one period, they were light and pain free. I literally only had to use a tampon one day out of the 5 day cycle. The other days, I just used panty-liners. However, the rest of the time, I'll have 2 full-fledged periods a month and I did NOT hop on the Birth Control bandwagon for that. I think it's been causing my mood to deteriorate also. I've been depressed and moody. I didn't want to assume it was the birth control, but the more I think about it, the more that makes sense to me. I know the side-effects are supposed to be worse the first 3 months but I don't think this pill is for me, either. I have an appointment to make a switch on Thursday.

  4. #4
    Junior Member Array
    Join Date
    May 2011
    Posts
    13

    Default

    I have been taking loestrin 24 Fe, and I have had a little side effects with my emotions.. but I really do not like it at all! I feel bloated a lot, and I have lost my sexual desire. Over all I would not recommend it and I am getting off of it in a week! I wish you luck! Hope it treats you better than me!

  5. #5
    Junior Member Array
    Join Date
    May 2011
    Posts
    13

    Default

    finish the pack and if nothing changes get on a new pill!

  6. #6
    Silver Contributor 100+ Posts Array ren_07's Avatar
    Join Date
    Jun 2009
    Location
    Pennsylvania
    Posts
    132

    Default

    Try and stick it out for 2-3 packs bc that's when they say the side-effects will stop being so nutty and you'll be fully adjusted. It would be unfair to switch the pill so soon.

    This is the brand I used. I know exactly what you're talking about and going thru. I went through a pack and thought oh my goodness I'm too emotional I must quit and try something else! My Dr. ordered my Sprintec but when I got the pills, I thought why not just finish the trial packs of the loestrin since that's what the websites say to do? And it worked! I've never had a better pill or a complaint since!
    In the end, the king and the pawn both go into the same box.

Similar Threads

  1. Valentines day disaster! help!
    By ZAIRA in forum Relationships
    Replies: 15
    Last Post: 02-17-2011, 08:09 AM
  2. First time sex = disaster please help
    By redrose32086 in forum Sex
    Replies: 1
    Last Post: 01-15-2011, 05:43 PM
  3. Replies: 1
    Last Post: 09-26-2010, 04:52 PM
  4. Need hair advice (long frizzy disaster) (with pics)
    By Mshayes82 in forum Beauty Tips
    Replies: 27
    Last Post: 06-18-2010, 12:39 PM
  5. Beautiful disaster!!!
    By WildChild in forum The Lounge
    Replies: 9
    Last Post: 04-05-2010, 11:21 AM

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Beauty & Style | Fitness & Nutrition | Family & Relationships | Sex & Sexual Health | Physical & Mental Health | Girl Talk | Forum Home
Home | Health Library | Contact | Terms Of Service | Contact | Privacy Policy

© Womens-Health.com 2013 and Emerge Media